# SDR 9JLA2021093034824

- Difficulty date: September 26, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N624MY
- Make and model: Bombdr CL6002D15
- Aircraft serial: 5958
- Aircraft time: 2,124 hours, 1,350 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Accelerometer
- Part number: 6233M30A
- Part serial: 21825
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE NO2 ENGINE FAN VIBRATION INDICATOR WENT TO 4.0 FOR 10 MINUTES DURING CRUISE FLIGHT. THE CHECKLIST WAS RUN. NO OTHER ENGINE PARAMETERS EXCEEDED. FAN VIBRATION THEN OSCILLATED FROM 4.0 TO 0.2 BACK AND FORTH. ON APPROACH, VIB WAS STABLE AT 0.2. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THE RH ENGINE ACCELEROMETER WAS DEFECTIVE AND WAS REPLACED WITH A NEW UNIT. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE
